Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Existence results for some initial and boundary value problems

Authors: Anthony G. O’Farrell and Donal O’Regan
Journal: Proc. Amer. Math. Soc. 110 (1990), 661-673
MSC: Primary 34B15; Secondary 34A12
MathSciNet review: 1021212
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Existence results for a variety of initial- and boundary-value problems are presented. For the problems considered, we show that the existence question depends on properties of the zero set of the nonlinearity. The analysis throughout is based upon a nonlinear alternative of A. Granas and the use of a priori bounds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 34A12

Retrieve articles in all journals with MSC: 34B15, 34A12

Additional Information

Keywords: Existence, nonlinear, boundary-value problems, initial-value problems
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society